# SDR DALA2025122409402

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 10998
- Aircraft time: 13,958 hours, 3,393 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

DIV - TO TPA DUE TO AN ODOR IN THE FORWARD GALLEY.   FOUND MELTED ALUMINUM AND BURNT FOOD DEBRIS IN FORWARD GALLEY OVEN. OVEN LOCKED OUT AND PLACED ON NEF. 24DEC25 - REPLACED OVEN. (LP 7715946, 7715951)
